5 doctors weighed in:

I started sprintec two weeks ago and I started get very bad acne on my chin, will this fade when my body gets used to the new birth control?

5 doctors weighed in
Dr. Reid Blackwelder
Family Medicine
4 doctors agree

In brief: Hopefully

Skin changes, especially acne are common with oral contraceptives.
Even ones that are less likely can do so. While such problems can fade with time, if you had a dramatic response so quickly, it is likely that your body may continue to have eruptions. You may need to consider looking at options with your physician.

In brief: Hopefully

Skin changes, especially acne are common with oral contraceptives.
Even ones that are less likely can do so. While such problems can fade with time, if you had a dramatic response so quickly, it is likely that your body may continue to have eruptions. You may need to consider looking at options with your physician.
Dr. Reid Blackwelder
Dr. Reid Blackwelder
Thank
Dr. Reid Blackwelder
Family Medicine
3 doctors agree

In brief: Hopefully

Skin changes, especially acne are common with oral contraceptives.
Even ones that are less likely can do so. While such problems can fade with time, if you had a dramatic response so quickly, it is likely that your body may continue to have eruptions. You may need to consider looking at options with your physician.

In brief: Hopefully

Skin changes, especially acne are common with oral contraceptives.
Even ones that are less likely can do so. While such problems can fade with time, if you had a dramatic response so quickly, it is likely that your body may continue to have eruptions. You may need to consider looking at options with your physician.
Dr. Reid Blackwelder
Dr. Reid Blackwelder
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors